# SDR SWIA2023081413

- Difficulty date: August 13, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N181SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000574
- Aircraft time: 19,450 hours, 12,046 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Indication
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: FUEL INDICATION LOST LEFT SIDE - AMBER DASHES. FUEL INDICATOR ALL OVER THE PLACE. FMP SHOWED CORRECT INDICATION.**REPEAT**T/S PER FIM 28-41-00-810-812-A FC 28411030PF1, PREVIOUS T/S HAS REPLACED FCU 8/2: CHECKED TORQUE ON HARNESS TERMINALS AT TU12L 7/26.C: DMI 28-41-0, DEFERRED LEFT FUEL QUANTITY EICAS INDICATION PER MEL 28-41-0 COMPLIED WITH MX ACTION PLACARDS INSTALLED.  AUTHORIZED BY MX CONTROL.CAT A DUE 16 AUG 23 (FLIGHT 3320 FILED CLOSED)AUG 13, 2023  STATION: SEA--DEFERRED LEFT FUEL QUANTITY EICAS INDICATION PER MEL 28-41-0 COMPLIED WITH MX ACTION PLACARDS INSTALLED.  AUTHORIZED BY MX CONTROL
